# SDR SWAA2015091443797

- Difficulty date: September 3, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8039251
- Part serial: 94208
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BULB INOPERATIVE.  RELAMPED BULB IAW MM.
